# SDR 2005UALA01077

- Difficulty date: October 4, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 20,982 hours, 7,594 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321430
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY RT FAILED 3SVC TEST.  REPLACED EMERGENCY LIGHT BATTERY.
